# SDR 97ZZZX550

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N923ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Worn
- Location: Gear Warn
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH ACTUATOR IS CUTTING A GROOVE IN THROTTLE RAMPS.  AS IT WEARS, IT CHANGES WHEN THE GEAR HORN SOUNDS TO A POINT WHERE IT WILL NOT SOUND AT ALL.  WE MAINTAIN 5 NEW AIRCRAFT OF THIS TYPE.  ALL HAVE HAD GEAR WARNING PROBLEMS.  SUBMITTER RECOMMENDS CHANGING THROTTLE RAMP MATERIAL TO SOMETHING HARDER THAN ALUMINUM.
